# SDR MALA090113

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 27,545 hours, 30,414 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MAIN FUEL PUMP LIGHT INTERMITTENT; ATB.  FOUND MAIN FUEL PUMP LINE TO ENGINE LOOSE; RESECURED.
